MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAMER TUBE FOR HOLLOW REAMER (309.065)

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPARE REAMER TUBE FOR HOLLOW REAMER (309.065)
Model Number 309.068
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during left total knee arthroscopy, while trying to get a screw out of the device that was used to take out a previous screw, it broke into a few pieces.The device was hard to use.Fragments were removed successfully.There was no surgical delay reported.Procedure was successfully completed.There was no harm to the patient.Concomitant devices reported: unknown drill bits: trauma (part# unknown, lot# unknown, quantity# unknown).Unk - centering pin: trauma (part# unknown, lot# unknown, quantity# 1).Unknown flexible shafts (part# unknown, lot# unknown, quantity# 1) this report is for 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Concomitant medical products: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPARE REAMER TUBE FOR HOLLOW REAMER (309.065)
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9298511
Report Number2939274-2019-62053
Device Sequence Number2132012
Product Code HTO
UDI-Device Identifier10886982185587
UDI-Public(01)10886982185587
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number309.068
Device Catalogue Number309.068
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - CENTERING PIN: TRAUMA; UNK - DRILL BITS: TRAUMA; UNK - FLEXIBLE SHAFTS
Patient Age56 YR
Patient Weight119